# SDR UIEA2017091701679

- Difficulty date: September 16, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,783 hours, 17,515 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 1113
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, FOUND RIGHT ENGINE FIRE LOOP 2 STATUS MESSAGE.  REMOVED AND REPLACED RIGHT ENGINE UPPER AFT FIREWALL FIRE DETECTOR IAW AMM 26-11-00. OP CHECKED GOOD.
